# SDR YENA2025040300363

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 84,328 hours, 30,483 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Within Limits
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION T/E OVERHANG BTW RIB 8 AND RIB 9 ON LH WING (CPCP FINDING); (RESOLVED ON W/O: 1381650 TASKCARD: NR-00004) REFERENCE AEROMAN NR 2025-221712.PERFORMED REWORK ON RIB 7A (WX 4013) PLUS 7.800 IN ON LH WING AND FOUND WITHIN THE ALLOWABLE DAMAGE LIMITS IAW A320 SRM57-21-11-283-007 FIG 3 SHEET 2 BOX 26 AND FIG 007. THIS REPAIR IS CAT B AND MUST BE INSPECTED AT 113600FC / 142000 FH FROM AIRCRAFT FIRST FLT WITH SUBSEQUENT INSPECTION AND METHOD TBD IAW A320 SRM 57-21-11-205-007. TECH AE 8668522 INSP AE163 FUR-A320-57-02129.
